Remark in connection with an article of G. G. Hamedani: “Global existence of solutions of certain functional-differential equations” [Časopis Pěst. Mat. 106 (1981), 48-51]

Bogdan Rzepecki

Časopis pro pěstování matematiky (1983)

  • Volume: 108, Issue: 2, page 133-136
  • ISSN: 0528-2195

How to cite

top

Rzepecki, Bogdan. "Remark in connection with an article of G. G. Hamedani: “Global existence of solutions of certain functional-differential equations” [Časopis Pěst. Mat. 106 (1981), 48-51]." Časopis pro pěstování matematiky 108.2 (1983): 133-136. <http://eudml.org/doc/19244>.

@article{Rzepecki1983,
author = {Rzepecki, Bogdan},
journal = {Časopis pro pěstování matematiky},
keywords = {functional differential equations; existence theory; contraction mappings; scalar real equation},
language = {eng},
number = {2},
pages = {133-136},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Remark in connection with an article of G. G. Hamedani: “Global existence of solutions of certain functional-differential equations” [Časopis Pěst. Mat. 106 (1981), 48-51]},
url = {http://eudml.org/doc/19244},
volume = {108},
year = {1983},
}

TY - JOUR
AU - Rzepecki, Bogdan
TI - Remark in connection with an article of G. G. Hamedani: “Global existence of solutions of certain functional-differential equations” [Časopis Pěst. Mat. 106 (1981), 48-51]
JO - Časopis pro pěstování matematiky
PY - 1983
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 108
IS - 2
SP - 133
EP - 136
LA - eng
KW - functional differential equations; existence theory; contraction mappings; scalar real equation
UR - http://eudml.org/doc/19244
ER -

References

top
  1. G. G. Hamedani, Global existence of solutions of certain functional-differential equations, Čas. Pěst. Mat., 106 (1981), 48-51. (1981) Zbl0461.34050MR0613705
  2. K. Kuratowski, Topologie, Vol. 1, Academic Press, New York, 1966. (1966) Zbl0136.19002MR0217751
  3. B. Rzepecki, An extension of Krasnoselskil's fixed point theorem, Bull. Acad. Polon. Sci., Ser. Math., 27 (1979), 481-488. (1979) Zbl0435.47058MR0560184
  4. B. Rzepecki, Some fixed point theorems in locally convex spaces and applications to differential and integral equations, Comment. Math. Univ. Carolinae, 22 (1981), 113-127. (1981) Zbl0461.47028MR0609939
  5. K. Yosida, Functional Analysis, Springer-Verlag, Berlin, 1965. (1965) Zbl0126.11504

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.